JournalscmhVol. 78, No. 1pp. 1–17

The Yang-Mills measure in the Kauffman bracket skein module

  • D. Bullock

    Boise State University, USA
  • Joanna Kania-Bartoszynska

    National Science Foundation, Arlington, USA
  • Charles D. Frohman

    University of Iowa, Iowa City, USA
The Yang-Mills measure in the Kauffman bracket skein module cover
Download PDF

Cite this article

D. Bullock, Joanna Kania-Bartoszynska, Charles D. Frohman, The Yang-Mills measure in the Kauffman bracket skein module. Comment. Math. Helv. 78 (2003), no. 1, pp. 1–17

DOI 10.1007/S000140300000